Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 28216, 12 pages
http://dx.doi.org/10.1155/JAMSA/2006/28216

Existence results for second-order impulsive functional differential inclusions

Department of Mathematics, Lanzhou Jiaotong University, Lanzhou, Gansu 730070, China

Received 12 February 2004; Revised 25 August 2005; Accepted 26 August 2005

Copyright © 2006 Yong-Kui Chang and Li-Mei Qi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong-Kui Chang and Li-Mei Qi, “Existence results for second-order impulsive functional differential inclusions,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 28216, 12 pages, 2006. https://doi.org/10.1155/JAMSA/2006/28216.